I had a visit with my pdoc yesterday and asked her for Trazodone since I have been having a severe bout of insomnia for over a month. I had been reading this forum for about a week before my appointment, and my mother takes it as well so I felt safe in asking for it.
I took the first dose (50 mg) at bedtime and had strange dreams, woke up about 4 hours later, stayed up for an hour or so, then went back to bed and woke up around 9:00 am. Problem is, I'm "hungover" and feel like I could sleep more, but I can't fall back asleep.
Pdoc told me that I can take up to 100 mg if the 50 doesn't work, but I'm going to stick with 50 and see how it works before I decide whether or not to take 100 mg.
I just got laid off from my job a little over a week ago, so the excessive sleeping isn't that big of a deal at the moment, but I was wondering from those of you who take it, if the hangover side effect will eventually go away after using it for a little while.
Thanks in advance for your help!